# SDR FDEA200903180943

- Difficulty date: March 18, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LT STA 1721 LONGERON 12 FRAME FOUND DENTED.   REPAIRED AS PER SRM 53-30-00 FIGURE 1 VOLUME I REVISION 40. REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT EVERY 9,500 CYCLES. TO BE CARRIED OUT AS PER SRM 53-30-00   FIGURE 1 VOLUME I REVISION 40. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 107.
